Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 55, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 15, 2020, 2:24 AM CDT for 4 counties in North Dakota. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2020, 2:24 AM CDT (07:24 UTC)
- Expired
- Jun 15, 2020, 3:19 AM CDT
- In force
- 55 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bottineau County, ND, Burke County, ND, Renville County, ND, Ward County, ND
The radar
The Minot AFB radar (KMBX), 75 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 2:58 AM CDT | HAIL 1.75 | 1 E Sherwood, ND | DELAYED REPORT, RELAYED THROUGH SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.4 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1013 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 2176 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
600
WUUS53 KBIS 150724
SVRBIS
NDC009-013-075-101-150830-
/O.NEW.KBIS.SV.W.0055.200615T0724Z-200615T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
224 AM CDT Mon Jun 15 2020
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
North central Ward County in north central North Dakota...
Northwestern Bottineau County in north central North Dakota...
Renville County in north central North Dakota...
Northeastern Burke County in northwestern North Dakota...
* Until 330 AM CDT.
* At 224 AM CDT, severe thunderstorms were located along a line
extending from 10 miles northeast of Bowbells to 12 miles northeast
of Kenmare to 6 miles south of Greene, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Mohall around 245 AM CDT.
Sherwood around 250 AM CDT.
Antler around 310 AM CDT.
Other locations impacted by these severe thunderstorms include
Loraine, Tolley, Grano and Norma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4900 10090 4846 10174 4890 10224 4900 10213
TIME...MOT...LOC 0724Z 220DEG 37KT 4891 10209 4877 10185 4857 10168
HAIL...1.00IN
WIND...60MPH
$$
EDWARDS4 follow-up statements
379
WWUS53 KBIS 150743
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
243 AM CDT Mon Jun 15 2020
NDC013-101-150753-
/O.CAN.KBIS.SV.W.0055.000000T0000Z-200615T0830Z/
Ward ND-Burke ND-
243 AM CDT Mon Jun 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WARD AND
NORTHEASTERN BURKE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4860 10152 4874 10190 4900 10202 4900 10090
TIME...MOT...LOC 0743Z 222DEG 38KT 4904 10185 4868 10139
$$
NDC009-075-150830-
/O.CON.KBIS.SV.W.0055.000000T0000Z-200615T0830Z/
Bottineau ND-Renville ND-
243 AM CDT Mon Jun 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHWESTERN BOTTINEAU AND NORTHWESTERN RENVILLE COUNTIES...
At 243 AM CDT, severe thunderstorms were located along a line
extending from 11 miles northwest of Sherwood to near Lansford,
moving northeast at 45 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe thunderstorms will remain over mainly rural areas of
northwestern Bottineau and northwestern Renville Counties, including
the following locations... Loraine and Tolley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4860 10152 4874 10190 4900 10202 4900 10090
TIME...MOT...LOC 0743Z 222DEG 38KT 4904 10185 4868 10139
HAIL...1.25IN
WIND...70MPH
$$
EDWARDS881
WWUS53 KBIS 150757
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
257 AM CDT Mon Jun 15 2020
NDC009-075-150830-
/O.CON.KBIS.SV.W.0055.000000T0000Z-200615T0830Z/
Bottineau ND-Renville ND-
257 AM CDT Mon Jun 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHWESTERN BOTTINEAU AND NORTH CENTRAL RENVILLE COUNTIES...
At 256 AM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Sherwood to 8 miles south of Antler,
moving northeast at 45 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near...
Antler around 305 AM CDT.
Other locations impacted by these severe thunderstorms include
Loraine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4872 10133 4883 10171 4900 10185 4900 10090
TIME...MOT...LOC 0756Z 220DEG 38KT 4907 10164 4885 10129
HAIL...1.25IN
WIND...70MPH
$$
EDWARDS823
WWUS53 KBIS 150812
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
312 AM CDT Mon Jun 15 2020
NDC075-150822-
/O.CAN.KBIS.SV.W.0055.000000T0000Z-200615T0830Z/
Renville ND-
312 AM CDT Mon Jun 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RENVILLE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4893 10128 4893 10145 4900 10150 4900 10117
TIME...MOT...LOC 0812Z 222DEG 35KT 4902 10129
$$
NDC009-150830-
/O.CON.KBIS.SV.W.0055.000000T0000Z-200615T0830Z/
Bottineau ND-
312 AM CDT Mon Jun 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHWESTERN BOTTINEAU COUNTY...
At 312 AM CDT, a severe thunderstorm was located near Antler, or 20
miles northeast of Mohall, moving northeast at 40 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Antler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4893 10128 4893 10145 4900 10150 4900 10117
TIME...MOT...LOC 0812Z 222DEG 35KT 4902 10129
HAIL...2.00IN
WIND...70MPH
$$
EDWARDS948
WWUS53 KBIS 150819
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
319 AM CDT Mon Jun 15 2020
NDC009-150829-
/O.CAN.KBIS.SV.W.0055.000000T0000Z-200615T0830Z/
Bottineau ND-
319 AM CDT Mon Jun 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BOTTINEAU COUNTY
IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 4893 10128 4893 10145 4900 10150 4900 10117
TIME...MOT...LOC 0814Z 220DEG 37KT 4908 10121
$$
EDWARDSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 12:45 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 15, 12:45 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1245 AM CDT Mon Jun 15 2020 .UPDATE... Issued at 1240 AM CDT Mon Jun 15 2020 Some vigorous convection remains over the northwest. Currently a strong to severe storm near Stanley. This is in an area of decent mid level lapse rates with 40 to 50 knots of shear. Main update was for pops through the overnight hours. UPDATE Issued at 1055 PM CDT Sun Jun 14 2020 The entire Severe Thunderstorm Watch has been cancelled. The severe threat has largely diminished across the area. Isolated thunderstorms are likely tonight across western and northern North Dakota, but parameters favor little more than some gusty winds and small hail from any storms that develop tonight. UPDATE Issued at 1006 PM CDT Sun Jun 14 2020 Continued to cancel counties from the Severe Thunderstorm Watch as the severe threat shifts northward. The severe threat will continue to diminish and exit the area over the next couple hours. UPDATE Issued at 846 PM CDT Sun Jun 14 2020 Cancelled the Severe Thunderstorm Watch for southwest ND with this update. The cold front has moved through and significantly diminished any instability. UPDATE Issued at 827 PM CDT Sun Jun 14 2020 Wind Advisory has been cancelled. Severe storms continue across western ND this evening and have maintained their discrete nature. However, they may/should begin to grow upscale soon and transition from a hail threat to a wind threat. UPDATE Issued at 611 PM CDT Sun Jun 14 2020 Increased precipitation chances south and decreased north. A cluster of storms continues to develop across southwest North Dakota. These storms will continue to push eastward northeast as a cold front swings through. Latest indications are the strongest storms should stay across the southern half of North Dakota tonight. UPDATE Issued at 324 PM CDT Sun Jun 14 2020 This update is for the severe thunderstorm watch 281 for west and much of central North Dakota through 11 pm CDT. && .SHORT TERM...(This evening through Monday) Issued at 211 PM CDT Sun Jun 14 2020 This afternoon, a surface trough/cold front was located on the Montana/North Dakota border. Scattered showers have moved through the west half of the state so far today, and these appear associated with warm advection ahead of the low. The area in central North Dakota still remains well capped. Also clouds have kept temperatures cool across much of the west so far. Several strong cells have formed in west central North Dakota in an area of weak cap strength and clearing skies. CAM models agree in developing a line of storms along the cold front that will move east into central North Dakota by mid evening. Scattered severe storms are forecast along the front, probably around and after 4 pm CDT. Initial storm mode will be discrete with large hail as the shear will be more perpendicular to the frontal boundary, but more linear modes will lead to a mixed hail and wind threat evolving as the mid evening hours approach. After this evening, the overnight will see the front move through with cooler and drier air expected. Overnight lows tonight in the lower 50s west to around 70 east. Monday will be partly to mostly sunny with surface high pressure moving through the region. Highs should be in the mid 70s to mid 80s. .LONG TERM...(Monday night through Sunday) Issued at 211 PM CDT Sun Jun 14 2020 Global models in general agreement with h5 upper low across the northwest CONUS moving east with multiple shortwaves impacting the northern plains this week. This will lead to an active week with scattered to numerous showers and thunderstorms through the period. Tuesday will be warm, with highs in the low to mid 90s, cooling to the 70s and mid 80s the rest of the week. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1240 AM CDT Mon Jun 15 2020 Mainly VFR conditions through the forecast period. Convection between Williston and Minot through around 09 UTC. LLWS will continue at KJMS through 12 UTC. Otherwise VFR conditions expected through the period. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TWH SHORT TERM...WAA LONG TERM...WAA AVIATION...TWH
Hazardous weather outlook, Jun 15, 12:48 AM CDT, 1 hour 36 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1248 AM CDT Mon Jun 15 2020 NDZ019-020-033>037-040>048-050-051-160600- Mercer-Oliver-Stark-Morton-Burleigh-Kidder-Stutsman-Slope- Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh- Dickey- 1248 AM CDT Mon Jun 15 2020 /1148 PM MDT Sun Jun 14 2020/ This Hazardous Weather Outlook is for portions of south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe thunderstorms are possible on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ001>005-009>013-017-018-021>023-025-031-032-160600- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-McLean-Sheridan-Wells-Foster- Golden Valley-Billings- 1248 AM CDT Mon Jun 15 2020 /1148 PM MDT Sun Jun 14 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight Isolated thunderstorms are likely tonight. Some storms could be strong with gusty winds and small hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe thunderstorms are possible on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Jun 14, 11:43 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1143 PM CDT SUN JUN 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 1 S FAIRFIELD 47.18N 103.22W
06/14/2020 E2.00 INCH BILLINGS ND PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM 1 S
FAIRFIELD. DELAYED REPORT FROM SOCIAL MEDIA.
&&Local storm report, Jun 14, 11:44 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1144 PM CDT SUN JUN 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 3 ENE SOUTH FAIRFIELD 47.14N 103.15W
06/14/2020 M1.75 INCH BILLINGS ND PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM 3 ENE
SOUTH FAIRFIELD. DELAYED REPORT FROM SOCIAL
MEDIA.
&&Special weather statement, Jun 14, 11:52 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1152 PM CDT Sun Jun 14 2020
NDZ001-150545-
Divide ND-
1152 PM CDT Sun Jun 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DIVIDE COUNTY UNTIL 1245
AM CDT...
At 1152 PM CDT, a strong thunderstorm was located 6 miles north of
Alamo, or 18 miles southwest of Crosby, moving northeast at 50 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Crosby and Noonan.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.
&&
LAT...LON 4900 10294 4884 10294 4863 10329 4863 10366
4900 10333
TIME...MOT...LOC 0452Z 217DEG 46KT 4868 10347
CJSSpecial weather statement, Jun 15, 12:13 AM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1213 AM CDT Mon Jun 15 2020
NDZ010-017-150545-
McKenzie ND-Mountrail ND-
1213 AM CDT Mon Jun 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCKENZIE AND
NORTHERN MOUNTRAIL COUNTIES UNTIL 1245 AM CDT...
At 1212 AM CDT, a strong thunderstorm was located 8 miles north of 4
Bears Lodge, or 19 miles southwest of Stanley, moving northeast at 40
mph.
Penny size hail and wind gusts to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Ross around 1235 AM CDT.
Stanley around 1240 AM CDT.
Other locations impacted by this storm include White Earth and White
Earth Bay Recreation Area.
LAT...LON 4840 10202 4795 10256 4807 10284 4813 10283
4817 10283 4839 10281
TIME...MOT...LOC 0512Z 208DEG 35KT 4810 10264
EDWARDSLocal storm report, Jun 15, 12:56 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1256 AM CDT MON JUN 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM HAIL 1 SSW STANLEY 48.30N 102.40W
06/15/2020 M1.00 INCH MOUNTRAIL ND TRAINED SPOTTER
&&Special weather statement, Jun 15, 1:20 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Bismarck ND
120 AM CDT Mon Jun 15 2020
NDZ009-010-150645-
Mountrail ND-Williams ND-
120 AM CDT Mon Jun 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILLIAMS AND
NORTHWESTERN MOUNTRAIL COUNTIES UNTIL 145 AM CDT...
At 120 AM CDT, a strong thunderstorm was located over Tioga, or 26
miles west of Stanley, moving northeast at 35 mph.
Penny size hail and wind gusts to 50 mph will be possible with this
storm.
This storm will remain over mainly rural areas of northeastern
Williams and northwestern Mountrail Counties, including the following
locations... White Earth.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4855 10288 4855 10272 4842 10255 4819 10293
4831 10319 4855 10309 4856 10289
TIME...MOT...LOC 0620Z 221DEG 31KT 4836 10296
EDWARDSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:14 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn | 61 min |
| Jun 14, 7:14 PM CDT | Severe Thunderstorm Warning | BIS | Morton, Stark | 46 min |
| Jun 14, 7:40 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Stark | 35 min |
| Jun 14, 7:49 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 23 min |
| Jun 14, 7:59 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 61 min |
| Jun 14, 8:17 PM CDT | Special Weather Statement | BIS | Williams | 43 min |
| Jun 14, 8:34 PM CDT | Special Weather Statement | BIS | Mercer | 26 min |
| Jun 14, 8:56 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 49 min |
| Jun 14, 9:01 PM CDT | Special Weather Statement | BIS | Burke | 44 min |
| Jun 14, 9:20 PM CDT | Severe Thunderstorm Warning | BIS | Burke | 55 min |
| Jun 14, 9:45 PM CDT | Special Weather Statement | BIS | Renville | 45 min |
| Jun 14, 10:47 PM CDT | Special Weather Statement | BIS | Golden Valley | 43 min |
| Jun 14, 11:01 PM CDT | Special Weather Statement | BIS | McKenzie | 44 min |
| Jun 14, 11:19 PM CDT | Special Weather Statement | BIS | Golden Valley | 41 min |
| Jun 14, 11:52 PM CDT | Special Weather Statement | BIS | Divide | 53 min |
| Jun 15, 12:13 AM CDT | Special Weather Statement | BIS | Mountrail | 32 min |
| Jun 15, 12:33 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 42 min |
| Jun 15, 1:13 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 47 min |
| Jun 15, 1:20 AM CDT | Special Weather Statement | BIS | Mountrail | 25 min |
| Jun 15, 1:42 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail | 48 min |
| Jun 15, 1:48 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 31 min |
| Jun 15, 1:53 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Renville, Ward | 37 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.